# SDR ASAA2018022723740

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,344 hours, 12,876 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 607551005
- Part serial: 040021899
- Condition: Faulted
- Location: Fuel Boost
- Part time: 109 hours, 44 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED GFI RELAY R18 IAW AMM 28-22-18-000-801, AND AMM 28-22-18-400-801.  REMOVED NR 1 AFT BOOST PUMP & INSTALLED SERVICEABLE BOOST PUMP IAW AMM 28-22-41-000-801, & AMM 28-22-41-400-801.  REMOVED AND REPLACED THE NR 1 AFT BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-11-000-801, & 28-42-11-420-801.  ACCOMPLISHED A FUEL BOOST NR 1 AFT OPS TEST & PRESSURE SWITCH OPS TEST & BOTH TESTED GOOD.
